MAUDE Adverse Event Report: EDWARDS LIFESCIENCES COMMANDER DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANOUSLY DELIVERED

EDWARDS LIFESCIENCES COMMANDER DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANOUSLY DELIVERED
Model Number 9600LDS
Health Effect - Clinical Code Embolism (1829)
Date of Event 09/06/2018
Type of Reportable Event Serious Injury
Event or Problem Description
During deployment of the valve, the transcatheter aortic valve balloon ruptured at maximum pressure.The physician attempted to remove the delivery system, but due to the ruptured balloon, the sheath was damaged.Surgical cut down and repair of the right superficial femoral artery was done.Fluoro of the bilateral groins showed a small piece of the delivery system embolized to a small branch of the femoral artery.Cut down of the left sfa and profunda femoris artery was performed, but the embolized piece could not be retrieved.The pt had no further complications and maintained normal distal pulses.

Brand Name
COMMANDER DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANOUSLY DELIVERED
Manufacturer (Section D)
EDWARDS LIFESCIENCES
irvine CA 92614
MDR Report Key7872853
Report NumberMW5079790
Device Sequence Number1819422
Product Code NPT
UDI-Device Identifier00690103193947
UDI-Public(01)00690103193947
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/13/2020
Device Model Number9600LDS
Device Catalogue Number9600LDS23
Device Lot Number61435936
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age83 YR
Patient Weight74